# SDR SWIA202055806

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R BETWEEN FS 469.00 Â€“ 485.00. MARKED.   (C-CHECK) RO 2/1/2021   REPLACED STRINGER 19R FROM FS469.00 - FS485.0 REF REO 690-53-21-1293 REV -- DATED 2020-12-08 AND CRJ 900 SRM 53-00-03-201-001-A01. SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
